# SDR HNAA2012111401050

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bearing Race
- Part number: 85210220101
- Condition: Corroded
- Location: Air Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF AIRSTAIR HAS PITTED CROSSMEMBER BEARING RACE.  R & R BEARING HOUSING AS NEEDED.
